Centchroman Update after years of use

Discussion in 'Centchroman' started by AS4U, May 5, 2016.

  1. AS4U

    AS4U New Member

    Hi all,

    I just wanted to share my experience of taking this BC pill, so I have been taking it now for 5 + years without any pregnancies or issues.

    Over time my periods have become lighter to just spotting and I was happy about this.

    My past year experience is different and I know believe it is down to the pill. (Age 34)

    Symptoms I have been suffering with:

    Excessive hair loss

    Increase of facial hair

    Water retention

    No periods at all since February

    Join issues

    Softening breast tissue

    Weight gain

    I am currently seeing a doctor at the moment and due to go in and have a load of tests to make sure there isn’t anything underlined going on, but having read some of the reports from people who have stopped it I too have now started to suffer symptoms.

    I would like to know if anyone else has had the above symptoms from the pill and any thoughts really.

     
  2. GPH

    GPH Member

    I've been taking Saheli for 5 years now. I still have a period every 30-32 days usually. Everything seems "normal". I'm 29 years old.

     
  3. AS4U

    AS4U New Member

    Just to update I have been to the doctors and had loads of blood tests and internal examinations, PCO has been ruled out and all my test where clear but I did have raised testosterone levels. My doctor is at a total lost with it but was not in any way trying to stop me taking it.
    I been on it for years now and have loved taking it, but I am now thinking of returning to the combined pill for a while to see if my hormone levels resettle and the side effects which I have been suffering with will go, Its been a very hard decision because I was to start back the on Saheli I would have to go back to two pills a day ect.
    just wondered if anyone else has suffered with any of the symptoms i had?

     
  4. AS4U

    AS4U New Member

    Just to update I have been to the doctors and had loads of blood tests and internal examinations, PCO has been ruled out and all my test where clear but I did have raised testosterone levels. My doctor is at a total lost with it but was not in any way trying to stop me taking it.
    I been on it for years now and have loved taking it, but I am now thinking of returning to the combined pill for a while to see if my hormone levels resettle and the side effects which I have been suffering with will go, Its been a very hard decision because I was to start back the on Saheli I would have to go back to two pills a day ect.
    just wondered if anyone else has suffered with any of the symptoms I had?

     
  5. SupaKat

    SupaKat Member

    Heya,
    I know this is old, bit wanted to post anyway. If I recall correctly, I started taking Saheli in 2006. So, that would make me one of the longer users on here. GreenTea started before I did, and she used to be the forum admin.

    Anyway, after 11 years I have never had a pregnancy scare. But, yes, at some point it felt like too much had built up in my system. I stopped having a period, had a lot of hair loss, gained some weight, and felt like my sex drive/mood took a dip.

    Now, admitedly, some of this could be pre-menopausal stuff as I am now in my mid-thirties.

    However, I forgot to take my pill a few times. So, instead of 7 days between pills I allowed 8 days to pass.

    Eventually, I had a period again and some of those side effects subsided.

    However, I cannot recommend this really because...well, who wants to risk getting pregnant?

    All I can comment is that I do think it builds up in your system after many years of use.

    Good luck to you!

     
  6. SupaKat

    SupaKat Member

    Heya,
    I know this is old, bit wanted to post anyway. If I recall correctly, I started taking Saheli in 2006. So, that would make me one of the longer users on here. GreenTea started before I did, and she used to be the forum admin.

    Anyway, after 11 years I have never had a pregnancy scare. But, yes, at some point it felt like too much had built up in my system. I stopped having a period, had a lot of hair loss, gained some weight, and felt like my sex drive/mood took a dip.

    Now, admitedly, some of this could be pre-menopausal stuff as I am now in my mid-thirties.

    However, I forgot to take my pill a few times. So, instead of 7 days between pills I allowed 8 days to pass.

    Eventually, I had a period again and some of those side effects subsided.

    However, I cannot recommend this really because...well, who wants to risk getting pregnant?

    All I can comment is that I do think it builds up in your system after many years of use.

    Good luck to you!

     

Share This Page